| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00469, 3002806535-2021-00470.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device discarded.
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2015 at (b)(6) hospital.Subsequently, a revision procedure due to unknown reason was performed on (b)(6) 2021 by (b)(6) at (b)(6) hospital.
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: product has not been returned for evaluation, and x-rays or medical notes have not been provided.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.A review of the complaints database for 3 years prior to the notification date has found the following: 3 similar reported complaints for item 154723 (including initiating complaint).17 similar reported complaints for item 161469 (including initiating complaint).5 similar reported complaints for item 159576 (including initiating complaint).There were no additional complaints against any of the item and lot combinations.These devices are used for treatment.The implants used have been confirmed to be compatible.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the devices when they left zimmer biomet is conforming to specification.The root cause of the reported event cannot be determined with the information provided no corrective action required at this time as the root cause of the reported event has not been determined.These part and lot combinations are not associated with any recalls as of current date.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00469-1.3002806535-2021-00470-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : device discarded.
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2015 at (b)(6) hospital.Subsequently, a revision procedure due to unknown reason was performed on (b)(6) 2021 by dr.(b)(6) hospital.